A result on Hamiltonian line graphs involving restrictions on induced subgraphs

Share/Save/Bookmark

Veldman, H.J. (1988) A result on Hamiltonian line graphs involving restrictions on induced subgraphs. Journal of Graph Theory, 12 (3). pp. 413-420. ISSN 0364-9024

[img]
Preview
PDF
368Kb
Abstract:It is shown that the existence of a Hamilton cycle in the line graph of a graph G can be ensured by imposing certain restrictions on certain induced subgraphs of G. Thereby a number of known results on hamiltonian line graphs are improved, including the earliest results in terms of vertex degrees. One particular consequence is that every graph of diameter 2 and order at least 4 has a hamiltonian line graph.
Item Type:Article
Copyright:© 1988 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70847
Official URL:http://dx.doi.org/10.1002/jgt.3190120312
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page